Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Had an IV pick line taken out. Noticed bumps everywhere. Could this be an allergy?

User rating for this question
Very Good
Answered by

Practicing since : 1980
Answered : 254 Questions
i had an IV (antibiotic) pick line taken out. Had the pick line for about 2 weeks. after it was taken out, my arm (from elbow to hand) broke out into little bumps everywhere (itch's, but not a lot). Is it some sort of reaction or bad case of allergy? never had it before. What medicine can i take to get rid of it. had it now for three days.
Posted Sun, 14 Oct 2012 in Skin Rash
Answered by Dr. P V S Prasad 1 hour later
Thanks for posting your query.
The possibilities are
1. Thrombo phlebitis by the extrusion of medication in to skin
2. Allergic reaction due to clensing agents used on the skin
3. Irritant reactions to cleansing agents applied to the skin
You please cosult your physician for confirmation as treatment differs in each category
Have a good day
Prasad pvs
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor